# SDR 2007UALA03327

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 68,663 hours, 8,544 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR CUTOUT FWD UPPER CORNER SKIN 7 BEARSTRAP CRACKED.  MAJOR REPAIR ACCOMPLISHED:  INSTALLED DOUBLER STACK-UP PER SRM 53-60-01 REPAIR 3.
